# SDR 96ZZZX4035

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28281
- Engine: Pwa JT12A8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Binding
- Location: Engine
- Part time: 6,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR VERY DIFFICULT TO ROTATE AND SPOOL DOWN VERY SHORT.  INTERNAL BINDING COULD BE FELT WHEN ROATING BY HAND.  THIS IS A MULTI 9-STAGE UNIT, SO VISUAL INSPECTION/DETECTION OF A PARTICULAR PARTS FAILURE IS VERY DIFFICULT.  NO FOD NOTED AND NO DAMAGE OR DEFECTS NOTED IN TURBINE HOT SECTION.  ALL IN-FLIGHT AND GROUND TEST PARAMETERS NORMAL.
